# SDR 99ZZZX2176

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N531CW
- Make and model: Lear 25D
- Aircraft serial: 231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2407003466
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LINE RUPTURED IN-FLIGHT DUE TO 'RUBBING' AGAINST ANOTHER HYDRAULIC LINE'S FITTINGS.  THE RUPTURE CAUSED A LOSS OF HYDRAULIC SYSTEM PRESSURE AND DEPLETION OF THE HYDRAULIC RESERVOIR.  THE LINE IS LOCATED AT THE AFT PRESSURE BULKHEAD AND IS DIFFICULT TO SEE DURING INSPECTION.
